Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kelsbruns12

Bad Breakout After Plan B?

Okay so what I am really here to discuss is whether or not my acne is hormonal. I'm not trying to be rude but I'm not here to read similar situations, I want serious opinions on what y'all think.

Okay so I took plan b, whoops in my part. This is about the 3rd time I've taken it in my whole life. Okay well since my last dose, my period was nearly a month late, I was on it 2 different times during a 2 week span, and I've been suffering from a super terrible break out for about the past month and a half or so. So precisely about the time I took the pill. I know plan b is just a bunch of horomones, but I really think I messed up the natural function of my horomones. My face has never been this bad ever, I actually had fairly nice skinS but this is a whole new level and I'm EXTREMELY embarrassed by my skin. Now I know I can't really help it now, but like I said. It's new Im not use to this. I pity anyone who has to deal with acne on a regular basis. But anyways, I eat pretty well and organic and clean, I exercise and am overall healthy. I've been reading a lot about hormonal acne and the hormones being knocked off and read many similar stories about plan b. was also thinking about purchasing some estroblock, which is too help balance out your horomones again. But I'd hate to buy it and that not help.. But I can't Thinkg of anything else as to why I would be breaking out so bad??

HELP SOS

Share this post


Link to post
Share on other sites

Plan B can definitely affect your skin.

"I know plan b is just a bunch of horomones, but I really think I messed up the natural function of my horomones." <--- You just answered your own question, right here. Plan B is emergency hormone contraception. Especially if you don't already take BCP, this can be a major shock to your system.

You said that you don't want to hear similar situtations but I kinda think that's what a lot of this forum is based on. So... you may not want to hear this but I can tell you that I've taken Plan B (both the brand and the generic) MANY times and they have all made me break out and upset my cycle every single time.

The past few years I tried to be more careful so that I didn't have to result to taking Plan B. And now, luckily, I have the copper IUD so I don't have to worry about that or synthetic hormones at all anymore.

I do take DIM (you mentioned Estroblock, which is the same thing) but be aware that it is a hormonal supplement and anti-androgen that can take up to 3-6 months to see results. I do not recommend starting this supplement if you don't have the patience to see it through... it would just be a waste of money. DIM combined with natural progesterone cleared me completely but it definitely took some time.

Hope this helps. Good luck recovering from the Plan B! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×